See Alike in...

Alike App

Browser

Chronicly_Liz

810d

Worrying about coming off my blood thinner after super scarring dvt and PEs I’m super nervous. Tips, advice, other appreciated.

    • Diego_D

      633d

      Talk with your docs before coming off meds. I just stopped taking meds without talking to docs. I am doing well so far. I sometimes have breathing issue due to pulmonary hypertension and everytime I go to see the doc for breathing problem, they make me go to the ER for pulmonary embolism. So make sure your blood numbers are good before going off the meds in order to prevent being sent to the ER often

    • CGW

      730d

      If your not feeling confident about stopping the blood thinner please speak with your pcp and hemo doctor again and get test and labs before coming off medicine just to be absolutely sure no knew clots or anything like that hope this helps a little bit

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion